Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Antidepressants Withdrawal

Antidepressants Withdrawal

I am Mike, I came off my pristiq 1/4 by my doctor, then I feel like zombie. But now I am eating for five weeks. And added zoloft last month 28th. Now I nothing want. Emotion numb. My mind fully empty. I am scare that I will develop schizophrenia negative symptoms after antidepressants withdrawal.

A MyDepressionTeam Member said:

Hi Mike. I see you are in withdrawl, and it is not fun, I am sorry. I would think that if you called the Dr, or on call Dr, they would help you. I don't know those meds well enough to help with that, but remember someoneis at the end of your phone 24/7. I fyou don't want to do that, come here and talk to someone here. i wish you peace night. I hope you are able to ge tsome sleep.Son't worry, we are all here with you

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in